# SDR USAA2009042891007

- Difficulty date: March 21, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT ANGLE INNER CHORD BETWEEN BS 955 TO BS 993, RBL 53.  REPLACED SUPPORT ANGLE INNER CHORD BETWEEN BS 955 TO BS 993, RBL 53 IAW B737 SRM 51-10-02 & BOEING DRAWING 65-45855.
